# SDR 22AA200900005

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24868
- Aircraft time: 51,722 hours, 19,933 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Irs
- Part number: HG1050AD05
- Part serial: 6527
- Condition: Faulty
- Location: Zone 100
- Part time: 51,722 hours, 19,933 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE WITH IRS OFF,(ON DMI NR 22820) IRS FAULT ON DC, DC FAIL LIGHTS INTERMITTENTLY ON AND OFF. LATER SMELL OF ELECTRICAL SMOKE EVIDENT IN THE COCKPIT.  COMPLIED WITH CHECK LIST, FOUND LT IRU AC C/B TRIPPED. PULLING LT IRU DC C/B AND USING ALT EQUIPMENT COOLING CLEARED SMOKE.  REMOVED AND REPLACED LT IRU AND OPS CHECKED NORMAL IAW MM 34-21-01, THIS CLEARS DMI NR 22820 AND PLACARD REMOVED.
